Per citar aquest document: http://ddd.uab.cat/record/5109
On the height of foliated surfaces with vanishing Kodaira dimension
Pereira, Jorge Vitório (Instituto de Matemática Pura e Aplicada (Rio de Janeiro, Brasil))

Data: 2005
Resum: We prove that the height of a foliated surface of Kodaira dimension zero belongs to {1, 2, 3, 4, 5, 6, 8, 10, 12}. We also construct an explicit projective model for Brunella’s very special foliation.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 49 n. 2 (2005) p. 363-373, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49205_06


11 p, 143.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2016-10-28



   Favorit i Compartir